Dermatology Community
Rash under the breast...toward the stomach area.
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Rash under the breast...toward the stomach area.

I started with a rash under my right breast over the summer.  It was very itchy and burned.  My doctor told me it was a yeast infection and gave me prescription cream which contains a steroid which seems to calm it down.  However, now I have a rash further down...past where my breast ends more on the belly area but on the right side.  It is very red and sort of bubbled up slightly...but the bubbles are flat (as if they already burst).  It's itchy sometimes...and then its sort of sore.  It's very red.  I tried using the same cream..and it tones it down...but it keeps coming back.  Does this have something to do with my liver?  What is this? I am worried.  Thanks.
Related Discussions
  • grrrr... (1 replies):
    How can i prevent the wet of my uderarm with a broken sk...[more]
  • rash (1 replies):
    I have a rash in my inner legs, is red and itch after I ...[more]
  • under arm rash (1 replies):
    i have had this rash under both under arms red itchy sk...[more]
  • Rash with red holes? (1 replies):
    About a week ago i got a horrible pain/itch on the ride ...[more]
  • I GOT RASH (1 replies):
    I GOT A RASH IN BETWEEN MY BREAST AND ITS DARKER THEN MY...[more]
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
From the symptoms intertrigo needs to be ruled out as it is found in the folds of skin. It most commonly occurs due to bacterial,viral or fungal infection. An intertrigo usually appears red and raw-looking, and may also itch, ooze, and be sore.

Keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical zinc oxide cream like Sudocrem, Desitin are very helpful(apply with a paper towel and not directly with hands).Application of mild steroid cream like dermacort also helps. For the itching please take some over the counter antihistaminic like benadryl or Claritin. In case the symptoms persist then antifungals may be needed. Please consult a dermatologist in that case.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
1439353_tn?1309291964
Thank you Dr.  Bhupinder Kaur.  I appreciate your advice.  If your instructions don't help, I will go to my doctor and have him look at it again!  THANKS!  
Blank
Have a Dermatology question?
100,000+ doctor answers
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India